# SDR DL72S030211

- Difficulty date: March 5, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 68,389 hours, 52,675 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE NR 1 ENGINE FWD MOUNT SUPPORT FITTING ATTACH HOLES PER AD 97-05-08 REVEALED A CRACK INDICATION IN THE HOLE G-LOCATION.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK INDICATION AND AN INSURANCE CUT APPLIED.  AN OVERSIZE FASTENER WAS THEN INSTALLED.  THE WORK WAS ACCOMPLISHED PER FED-EX S/B 727-5410A01 AND ER/A 384663- 14AD.
